# SDR NSVA2010132

- Difficulty date: August 9, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 41,801 hours, 48,991 cycles
- Engine: Ge CT79B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO DC GENERATOR FAILED.  R & R NR1 DC GEN AND DC GCU, OPS CHECK GOOD.
